Alert archive / Florida / River Flood Warnings in 2016

River Flood Warning 4, NWS Tampa Bay, FL

January 22, 2016Sarasota County, Florida

NWS Tampa Bay, FL issued this river flood warning at Jan 22, 2016, 10:02 AM EST for Sarasota County, Florida. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Jan 22, 2016, 10:02 AM EST (15:02 UTC)
Expired
Jan 23, 2016, 7:00 PM EST
In force
33 hr
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Flood severity
Minor

County Sarasota County, FL

The radar

The Tampa radar (KTBW), 54 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Myakka River at Myakka River State Park (MKCF1).

Action stage
6.5 ft
Minor stage
7 ft
Moderate stage
8.5 ft
Major stage
10.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02298830, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

020 
WGUS42 KTBW 221502
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1002 AM EST FRI JAN 22 2016

...The National Weather Service in Tampa Fl has issued a Flood Warning for the 
following rivers...

  Myakka River At Myakka River State Park 

.The river levels on the Myakka River at Myakka River State Park 
continues to rise from rainfall from this past weekend and additional 
rainfall today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The latest 
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay 
on Twitter and like us on Facebook.

&&

FLC115-230402-
/O.NEW.KTBW.FL.W.0004.160122T1502Z-160124T0000Z/
/MKCF1.1.ER.000000T0000Z.160122T1800Z.160123T1800Z.NO/
1002 AM EST FRI JAN 22 2016

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Myakka River At Myakka River State Park
* From this morning until Saturday evening.
* At 09 AM Friday the stage was...7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.1 feet by this afternoon. The river 
  is expected to fall below flood stage tomorrow early afternoon.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State
  Park flood.
* Flood history...This crest compares to a previous crest of 7.1 feet on Aug 16 
  1997.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   Sat    Sun    Mon    Tue    Wed

Myakka
 Myakka Rive   7   7.0  Fri 09 AM   7.0    6.9    6.7    6.5    6.4


&&


LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226




$$
1 follow-up statement
352 
WGUS82 KTBW 230246
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
946 PM EST FRI JAN 22 2016

...The Flood Warning has been extended for the following 
rivers in Florida... 

  Myakka River At Myakka River State Park 

.The river level along the Myakka River at Myakka River State Park 
has crested and will continue to recede through the night and fall 
below flood stage by Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The latest 
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay 
on Twitter and like us on Facebook.

&&

FLC115-231200-
/O.EXT.KTBW.FL.W.0004.000000T0000Z-160123T1200Z/
/MKCF1.1.ER.000000T0000Z.160123T0200Z.160123T0600Z.NO/
946 PM EST FRI JAN 22 2016

...Flood Warning extended until Saturday morning...
The Flood Warning continues for
  The Myakka River At Myakka River State Park
* Until Saturday morning.
* At 9 PM Friday the stage was 7 feet.
* Flood stage is 7 feet.
* The river is expected to fall below flood stage by Saturday morning.
* Impact...at 7 feet...Trails, picnic areas, and parking lots at Myakka State
  Park flood.
* Flood history...This crest compares to a previous crest of 7.2 feet on Sep 9 
  2013.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    Sat    Sun    Mon    Tue    Wed

Myakka
 Myakka Rive   7  7.0  Fri 09 PM   6.9    6.8    6.6    6.4    6.2


&&


LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jan 22, 9:56 AM EST, 6 minutes earlier.

Area forecast discussion, Jan 22, 9:56 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
956 AM EST FRI JAN 22 2016

.UPDATE...
SEVERE THUNDERSTORM WATCH NUMBER 8 IS IN EFFECT FOR ALL OF WEST
CENTRAL AND SOUTHWEST FLORIDA WITH THE EXCEPTION OF LEVY COUNTY
UNTIL 5 PM.

&&

.PREV DISCUSSION... /ISSUED /

FOR THE MORNING UPDATE...
LINE OF SHOWERS AND STRONG/SEVERE THUNDERSTORMS OVER THE EASTERN
GULF OF MEXICO WILL PUSH ONSHORE THE WEST COAST OF FLORIDA BETWEEN
10 AND 11 AM...APPROACH THE INTERIOR PENINSULA AROUND NOON...AND
SOUTHWEST FLORIDA BETWEEN 1 AND 2 PM. TBW SOUNDING INDICATES
STRONG VERTICAL SHEAR...WEAK INSTABILITY...AND SIGNIFICANT VEERING
OF WINDS WITH HEIGHT WITH HELICITY VALUES IN THE 300-400 RANGE.
THE MAIN THREAT WILL BE STRONG DAMAGING WINDS WITH GUSTS OF
AROUND 60 MPH WITH THE MAIN LINE OFFSHORE...BUT AN ISOLATED
TORNADO IS ALSO POSSIBLE.

A FEW THUNDERSTORMS AHEAD OF THE MAIN LINE CURRENTLY OVER THE
PENINSULA WILL SUPPORT WINDS OF 40 TO 50 MPH DUE TO THE STRONGER
WINDS JUST ABOVE THE SURFACE...HOWEVER AN ISOLATED SEVERE
THUNDERSTORM IS ALSO POSSIBLE WITH THE CELLS AHEAD OF THE MAIN
LINE. CURRENT ZONES ARE ON TRACK WITH NO UPDATE PLANNED.

TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK FROM 1 PM EST THIS AFTERNOON THROUGH
     SUNDAY MORNING FOR COASTAL CHARLOTTE-COASTAL
     HILLSBOROUGH-COASTAL LEE-COASTAL MANATEE-COASTAL
     SARASOTA-PINELLAS.

     HIGH SURF ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST
     SUNDAY FOR COASTAL CHARLOTTE-COASTAL HILLSBOROUGH-
     COASTAL LEE-COASTAL MANATEE-COASTAL SARASOTA-PINELLAS.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT
     20 NM-COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS
     FL OUT 20 NM-COASTAL WATERS FROM TARPON SPRINGS TO
     SUWANNEE RIVER FL OUT 20 NM-WATERS FROM BONITA BEACH
     TO ENGLEWOOD FL OUT 20 TO 60 NM-WATERS FROM ENGLEWOOD
     TO TARPON SPRINGS FL OUT 20 TO 60 NM-WATERS FROM
     TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM.

     GALE WARNING FROM 4 PM THIS AFTERNOON TO 10 PM EST
     SATURDAY FOR COASTAL WATERS FROM BONITA BEACH TO
     ENGLEWOOD FL OUT 20 NM-COASTAL WATERS FROM ENGLEWOOD
     TO TARPON SPRINGS FL OUT 20 NM-COASTAL WATERS FROM
     TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-WATERS
     FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
     WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO
     60 NM-WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL
     OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST SATURDAY FOR
     CHARLOTTE HARBOR AND PINE ISLAND SOUND-TAMPA BAY
     WATERS.

UPDATE/AVIATION/FIRE WEATHER...13/OGLESBY
MARINE...13/OGLESBY

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  69  52  55  40 / 100  50  40   0
FMY  73  58  63  44 /  90  40  30   0
GIF  71  50  56  36 /  90  10  10   0
SRQ  69  53  58  44 / 100  50  40   0
BKV  68  48  54  33 / 100  40  20   0
SPG  70  53  57  44 / 100  50  40   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK FROM 1 PM EST THIS AFTERNOON THROUGH
     SUNDAY MORNING FOR COASTAL CHARLOTTE-COASTAL
     HILLSBOROUGH-COASTAL LEE-COASTAL MANATEE-COASTAL
     SARASOTA-PINELLAS.

     HIGH SURF ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST
     SUNDAY FOR COASTAL CHARLOTTE-COASTAL HILLSBOROUGH-
     COASTAL LEE-COASTAL MANATEE-COASTAL SARASOTA-PINELLAS.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT
     20 NM-COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS
     FL OUT 20 NM-COASTAL WATERS FROM TARPON SPRINGS TO
     SUWANNEE RIVER FL OUT 20 NM-WATERS FROM BONITA BEACH
     TO ENGLEWOOD FL OUT 20 TO 60 NM-WATERS FROM ENGLEWOOD
     TO TARPON SPRINGS FL OUT 20 TO 60 NM-WATERS FROM
     TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM.

     GALE WARNING FROM 4 PM THIS AFTERNOON TO 10 PM EST
     SATURDAY FOR COASTAL WATERS FROM BONITA BEACH TO
     ENGLEWOOD FL OUT 20 NM-COASTAL WATERS FROM ENGLEWOOD
     TO TARPON SPRINGS FL OUT 20 NM-COASTAL WATERS FROM
     TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-WATERS
     FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
     WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO
     60 NM-WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL
     OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST SATURDAY FOR
     CHARLOTTE HARBOR AND PINE ISLAND SOUND-TAMPA BAY
     WATERS.

&&

UPDATE/AVIATION/FIRE WEATHER...13/OGLESBY
MARINE...13/OGLESBY
DECISION SUPPORT...69/CLOSE
Hazardous weather outlook, Jan 22, 5:31 AM EST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
531 AM EST FRI JAN 22 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-231045-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
531 AM EST FRI JAN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED
THIS MORNING AND THROUGH MUCH OF THE AFTERNOON. SOME OF THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG DAMAGING
WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING
STRIKES.

...COASTAL FLOOD IMPACT...
STRONG WEST WINDS BEHIND A COLD FRONT WILL MAKE CONDITIONS
FAVORABLE FOR COASTAL FLOODING TO DEVELOP. HIGHER THAN NORMAL WATER
LEVELS COMBINED WITH LARGE SURF WILL LEAD TO MINOR FLOODING OF
LOW LYING AND FLOOD PRONE AREAS ALONG THE COAST...ESPECIALLY AT
THE TIMES OF HIGH TIDE. COASTAL RESIDENTS SHOULD BE ALERT FOR
LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO PROTECT
PROPERTY.

...RIP CURRENT AND HIGH SURF IMPACT...
STRONG ONSHORE WINDS WILL RESULT IN A HIGH RISK OF RIP CURRENTS
STARTING THIS AFTERNOON AND HIGH SURF OF 5 FEET OR
GREATER BEGINNING TONIGHT. HIGH SURF WILL PRODUCE RIP CURRENTS
ALONG AREA BEACHES.

...MARINE IMPACTS...
STRONG WESTERLY WINDS BEHIND A COLD FRONT MOVING ACROSS THE GULF
WATERS WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT
OPERATORS. A SMALL CRAFT ADVISORY IS IN EFFECT TODAY BUT
INCREASING WINDS THIS AFTERNOON WILL SUPPORT A GALE WARNING ON
GULF WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...COASTAL FLOOD IMPACT...
STRONG ONSHORE WINDS CONTINUE INTO SUNDAY WITH CONDITIONS FAVORABLE
FOR COASTAL FLOODING. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER
STATEMENTS OR WARNINGS...AND TAKE ACTION TO PROTECT PROPERTY.

...EXCESSIVE COLD IMPACT...
COLD DRY AIR FILTERS IN FOR THE WEENED WITH FREEZING TEMPERATURES
ON THE NATURE COAST LATE SATURDAY NIGHT AND EARLY SUNDAY
MORNING...ELSEWHERE WIND CHILL VALUES WILL BE AT CRITICAL LEVELS.

...RIP CURRENT AND HIGH SURF IMPACT...
STRONG ONSHORE WINDS CONTINUE SATURDAY INTO PART OF SUNDAY...
PRODUCING HIGH SURF AND A HIGH RISK OF RIP CURRENTS ALONG AREA
BEACHES.

...MARINE IMPACTS...
STRONG WINDS MAINTAIN GALE WARNING AND SMALL CRAFT ADVISORIES
THROUGH SUNDAY...WITH HAZARDOUS BOATING CONDITIONS FOR SMALL
CRAFT OPERATORS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

RUDE

In the hours before

Special weather statement, Jan 22, 8:51 AM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
851 AM EST FRI JAN 22 2016

FLZ056-057-061-160-162-255-260-262-221430-
HIGHLANDS FL-INLAND MANATEE FL-INLAND SARASOTA FL-
INLAND CHARLOTTE FL-COASTAL CHARLOTTE FL-COASTAL SARASOTA FL-
DESOTO FL-HARDEE FL-
851 AM EST FRI JAN 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR DESOTO...NORTHEASTERN
CHARLOTTE...SOUTH CENTRAL HARDEE...SOUTHEASTERN SARASOTA AND
SOUTHEASTERN MANATEE COUNTIES UNTIL 930 AM EST...

AT 851 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHARLOTTE COUNTY AIRPORT...OR NEAR PUNTA GORDA...MOVING NORTHEAST AT
40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTH PORT...PUNTA GORDA...ARCADIA...PORT CHARLOTTE...CHARLOTTE
COUNTY AIRPORT...SOUTHEAST ARCADIA...BABCOCK RANCH...SOLANA...LAKE
SUZY...LIMESTONE...BROWNVILLE...CLEVELAND...NOCATEE...MURDOCK...FORT
OGDEN...CHARLOTTE HARBOR...CHARLOTTE PARK...GARNDER...HARBOUR HEIGHTS
AND PINE LEVEL.

LAT...LON 2684 8205 2687 8206 2687 8207 2691 8210
      2693 8206 2695 8206 2696 8208 2695 8210
      2697 8210 2694 8216 2710 8231 2746 8188
      2704 8155 2697 8156
TIME...MOT...LOC 1351Z 237DEG 35KT 2701 8199

TF
Special weather statement, Jan 22, 8:56 AM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
856 AM EST FRI JAN 22 2016

FLZ043-242-248-221445-
INLAND HERNANDO-SUMTER-INLAND CITRUS-
856 AM EST FRI JAN 22 2016

...A STRONG THUNDERSTORM WILL AFFECT SUMTER...CENTRAL HERNANDO AND
EASTERN CITRUS COUNTIES...

AT 856 AM EST...A STRONG THUNDERSTORM WAS NEAR INVERNESS AIRPORT...OR
NEAR INVERNESS...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROOKSVILLE...INVERNESS...WILDWOOD...BUSHNELL...THE VILLAGES...
INVERNESS HIGHLANDS NORTH...NORTH BROOKSVILLE...INVERNESS HIGHLANDS
SOUTH...INVERNESS AIRPORT...SOUTH BROOKSVILLE...HERNANDO...LAKE
PANASOFFKEE...CENTER HILL...WEBSTER...COLEMAN...TARRYTOWN...OXFORD...
WAHOO...GOSPEL ISLAND AND NOBLETON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2897 8232 2896 8231 2896 8196 2856 8196
      2853 8248 2874 8237 2900 8243 2901 8239
TIME...MOT...LOC 1356Z 236DEG 35KT 2881 8226

TF
Local storm report, Jan 22, 9:12 AM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
912 AM EST FRI JAN 22 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     TSTM WND GST     2 S CLEVELAND           26.92N 81.99W
01/22/2016  M48 MPH          CHARLOTTE          FL   ASOS

            ASOS STATION CHARLOTTE COUNTY AIRPORT /PGD/

&&

NWS TAMPA BAY RUSKIN FL
IRIS SYSTEM
Special weather statement, Jan 22, 9:14 AM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
914 AM EST FRI JAN 22 2016

FLZ043-149-248-249-221500-
INLAND HERNANDO-SUMTER-INLAND PASCO-COASTAL PASCO-
914 AM EST FRI JAN 22 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUMTER...
SOUTHEASTERN HERNANDO AND PASCO COUNTIES...

AT 913 AM EST...A STRONG THUNDERSTORM WAS NEAR LAND O LAKES...OR 10
MILES NORTH OF LUTZ...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRING HILL...ZEPHYRHILLS...BROOKSVILLE...DADE CITY...ST. LEO...
WESLEY CHAPEL SOUTH...HERNANDO COUNTY AIRPORT...LAND O' LAKES...LAND
O LAKES...ZEPHYRHILLS SOUTH...ZEPHYRHILLS WEST...ZEPHYRHILLS NORTH...
HILL 'N DALE...SOUTH BROOKSVILLE...RIDGE MANOR...SAN ANTONIO...
ZEPHYRHILLS MUNICIPAL AIRPORT...GARDEN GROVE...MOON LAKE AND SHADY
HILLS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2853 8248 2856 8196 2852 8195 2821 8215
      2818 8269
TIME...MOT...LOC 1413Z 242DEG 19KT 2828 8250

TF
Special weather statement, Jan 22, 9:30 AM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
930 AM EST FRI JAN 22 2016

FLZ056-057-061-162-165-262-265-221515-
HIGHLANDS-INLAND LEE-INLAND CHARLOTTE-DESOTO-COASTAL
CHARLOTTE-HARDEE-COASTAL LEE-
930 AM EST FRI JAN 22 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN DESOTO...CHARLOTTE...
NORTHEASTERN LEE AND SOUTHWESTERN HIGHLANDS COUNTIES...

AT 929 AM EST...A STRONG THUNDERSTORM WAS NEAR BABCOCK RANCH...OR 19
MILES NORTHWEST OF LABELLE...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...FORT MYERS...ARCADIA...LAKE PLACID...LEHIGH ACRES...
OLGA...BABCOCK RANCH...VENUS...BUCKINGHAM...EAST DUNBAR...SOUTHWEST
FLORIDA AIRPORT...PALMONA PARK...SOUTHEAST ARCADIA...SYLVAN SHORES...
BABCOCK WEBB WMA...CHARLESTON PARK...LOCHMOOR WATERWAY ESTATES...PINE
MANOR...VILLAS AND PAGE PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2651 8184 2684 8200 2729 8182 2741 8128
      2712 8125 2703 8127 2703 8156 2647 8156
TIME...MOT...LOC 1429Z 265DEG 29KT 2691 8170

TF
Special weather statement, Jan 22, 9:55 AM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
955 AM EST FRI JAN 22 2016

FLZ043-052-248-249-221530-
INLAND HERNANDO-SUMTER-INLAND PASCO-POLK-
955 AM EST FRI JAN 22 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SUMTER...
SOUTHEASTERN HERNANDO...EASTERN PASCO AND NORTHWESTERN POLK
COUNTIES...

AT 954 AM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WESLEY CHAPEL SOUTH TO 6 MILES NORTHWEST OF
MASCOTTE...AND MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ZEPHYRHILLS...DADE CITY...BUSHNELL...ST. LEO...WESLEY CHAPEL SOUTH...
LAND O' LAKES...LAND O LAKES...ZEPHYRHILLS SOUTH...ZEPHYRHILLS
WEST...ZEPHYRHILLS NORTH...HILL 'N DALE...RIDGE MANOR...SAN
ANTONIO...CENTER HILL...WEBSTER...TARRYTOWN...ZEPHYRHILLS MUNICIPAL
AIRPORT...DARBY...ROCKRIDGE AND THE GREEN SWAMP.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2857 8226 2879 8196 2835 8196 2834 8186
      2836 8185 2836 8180 2834 8179 2834 8172
      2820 8179 2821 8247
TIME...MOT...LOC 1454Z 245DEG 31KT 2829 8236 2866 8193

TF

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:40 PM ESTGale WarningTBW50 hr
Jan 22, 4:06 AM ESTCoastal Flood StatementTBWCharlotte, Citrus, Hernando, Hillsborough, Lee, Levy and 4 more42 hr
Jan 22, 4:06 AM ESTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota60 hr
Jan 22, 4:06 AM ESTHigh Surf AdvisoryTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota54 hr
Jan 22, 5:58 AM ESTSpecial Marine WarningTBW47 min
Jan 22, 7:43 AM ESTSpecial Marine WarningTBW62 min
Jan 22, 8:02 AM ESTSpecial Marine WarningTBW43 min
Jan 22, 8:15 AM ESTSevere Thunderstorm WarningTBWCharlotte, Sarasota30 min
Jan 22, 8:22 AM ESTSpecial Weather StatementTBWCitrus, Hernando, Pasco38 min
Jan 22, 8:27 AM ESTSpecial Marine WarningTBW48 min
Jan 22, 8:42 AM ESTSpecial Marine WarningTBW48 min
Jan 22, 8:51 AM ESTSpecial Weather StatementTBWCharlotte, DeSoto39 min
Jan 22, 8:56 AM ESTSpecial Weather StatementTBWSumter49 min
Jan 22, 9:10 AM ESTSpecial Marine WarningTBW50 min
Jan 22, 9:14 AM ESTSpecial Weather StatementTBWPasco46 min
Jan 22, 9:30 AM ESTSpecial Weather StatementTBWDeSoto, Highlands45 min
Jan 22, 9:50 AM ESTSpecial Marine WarningTBW55 min
Jan 22, 9:55 AM ESTSpecial Weather StatementTBWSumter35 min
Jan 22, 10:12 AM ESTSpecial Weather StatementTBWCitrus, Hernando48 min
Jan 22, 10:34 AM ESTSevere Thunderstorm WarningTBWPinellas26 min
Jan 22, 10:37 AM ESTSpecial Weather StatementTBWPasco38 min
Jan 22, 10:40 AM ESTSpecial Marine WarningTBW50 min
Jan 22, 10:58 AM ESTSpecial Weather StatementTBWPinellas32 min
Jan 22, 11:05 AM ESTSpecial Weather StatementTBWHillsborough55 min
Jan 22, 11:15 AM ESTSevere Thunderstorm WarningTBWHillsborough15 min
Jan 22, 11:25 AM ESTSpecial Weather StatementTBWSumter50 min
Jan 22, 11:28 AM ESTSpecial Marine WarningTBW62 min
Jan 22, 11:57 AM ESTSpecial Weather StatementTBWPolk48 min
Jan 22, 12:11 PM ESTSpecial Weather StatementTBWPolk34 min
Jan 22, 12:42 PM ESTSpecial Weather StatementTBWPolk63 min
Jan 22, 4:07 PM ESTLake Wind AdvisoryTBWCharlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more27 hr

Nearby

River Flood Warnings in Florida, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.